Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Day 78

Hey! sorry i haven't updated in a loong time but that's because there haven't really been any changes at all in my skin, until recently ive had a small break out of pimples not like the cystic acne but i think thats mainly cause my exams have started and im stressing so badly, haha.

ive recently had extreme dry skin on my face, like it peels off my forehead, nose and chin and its so disgusting if i dont moisturize and exfoliate! (i know ive not to exfoliate but seriously i cant help it!) what does this mean? because its a lot drier and peeling than it has the past month or two ish?

and thankyou sorry thats all ive got to say! i dont really get any other side effects at all anymore! except a sore back sometime but its only a small pain. bye and thanks again for reading lads:-)

  Report Entry

1 Comment

I also exfoliate while taking Accutane. But instead if using a scrub or exfoliating face wash I just use a wash cloth and rub circles around my face until all the peeling is gone. I also do the same to my lips every morning.

1 person likes this

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now